# SDR 2000ZZZX310

- Difficulty date: February 8, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Marana Aerospace Solutions Inc, repair station ERKR675D
- Aircraft: N941F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47193
- System (JASC): 5530 · Vertical Stabilizer
- Part: Frame
- Condition: Misdrilled
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE-DRILLED HOLE TO THE VERTICAL STABILIZER FRAME AT STA YV 247.750, ZV 140.825.  REPAIRED DOUBLE-DRILLED HOLE ON VERTICAL STABILIZER FRAME AT STA YV 247.750, ZV 140.825 PER EIA ECRA 941-52-053-2 REV A.
